MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8064
Medical Device Problem Codes Break (1069); Material Rupture (1546); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The lot history review was performed.The investigation confirmed for the identified leak and partial circumferential break at the butt joint; unconfirmed for the reported balloon rupture an guidewire issue.A root cause has not been determined.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model dr8064 pta balloon dilatation catheter allegedly experienced rupture, device-device incompatibility, break, and leak.This report was receive from once source.This device was used in a 69 year old male patient; weight was not provided.There was no reported patient injury.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9199306
Report Number2020394-2019-04021
Device Sequence Number19570723
Product Code DQY
UDI-Device Identifier00801741058721
UDI-Public(01)00801741058721
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8064
Device Catalogue NumberDR8064
Device Lot Number93XB0069
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1